# SDR RAIA950921

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 106A703056A
- Condition: Req'D Service
- Location: Nlg
- Part time: 14,145 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - NR 7290 - NOSE GEAR UPLOCK LIGHT ILLUMINATED WOULD NOT EXTINGUISH.  MAINTENANCE SERVICED NOSE GEAR STRUT WITH AIR AND FLUID.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
